# SDR ASAA2015022610808

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,676 hours, 7,518 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS CONSISTENT RETURNS RIGHT OF CENTERLINE AT APPX 50-70 NM WHEN NO WEATHER ACTUALLY EXISTS. RADAR TEST PATTERN USUAL DISPLAY NORMAL.  LATER ON IN FLIGHT THE RETURNS WRITTEN ABOUT, THIS ENTRY, DISAPPEARED - DISPLAY HAD NORMAL PRESENTATION.  MAINTENANCE AND DISPATCH NOTIFIED VIA ACARS AT 02:38Z & 04:09Z.  ACFT GROUNDED.  PERFORMED WXR SYSTEM -OPS TEST REF 34-43-00 GOOD.  ACFT PARKED AT OPEN CARGO AREA WXR RADIATED OUT AND PAINTED LOCAL RAIN.  WITH RANGE AT 80 AND 160 NM, VERIFIED NO DISCREPANCY AS DESCRIBED.  GROUND VERIFICATION TEST GOOD.  NO HISTORY LAST 90 DAYS.
